Doctor insights on:
When Hematuria Stop After Starting Antibiotics
Hematuria is the presence of blood in the urine. When you can see the blood, it's called gross hematuria. When the blood can only be seen under a microscope it is known as microscopic hematuria. Hematuria can be caused by kidney stones, kidney infections, urinary tract infections, an enlarged prostate, cancer, certain medications, and ...Read more
After 10 days of taking an antibiotic I began itching all over my body. How long till it stops after I stop taking the antibiotic?
On nexplonan birth control and started antibiotics then started period. Is this normal? How long after antibiotics does it start working again?
I don't know: Most uris are caused by viruses, which means that antibiotics are often just placebos. However, i know nothing about your uri. Your doctor may have had a good reason for prescribing an antibiotic. In general, there's not much that we doctors can do for uris that you can't do yourself with over-the-counter medications, so it's generally better just to stay home. ...Read more
Started taking clindamycin 3 weeks after extraction a while after first does started getting nasty taste out of socket is that normal?
Variable: People with schizophrenia vary in degree of illness and manner in which it expresses. Sometimes active symptoms can return very quickly after stopping antipsychotic meds. Other times the person has sufficient environmental support to know that hallucinations are not "real" or delusions are not factual -- and showing strong symptoms takes longer. Inwardly, the person may still be suffering. ...Read more
After I stopped taking oxytetracycline for two weeks after 6-months of use, will they begin working again if I begin taking them again?
Depends: It is impossible to know why you were taking this and the purpose for discontinuing and restarting. If you provide more history it might be possible to provide a better answer. ...Read more
pain while urinating . After few tests doctor say it urinary tract infection.scared as it recurrs mostly before or after my periods.pls help.
Had UTI took antibiotics and urimax as soon as I stopped the medicines again burning Urine retention started taking Flagyl urimax nothin working ?
? UTI untreated: Need to get urine culture with sensitivities as original UTI may have been resistant to original antibiotic. However worth checking whether or not culture was taken when UTI was first diagnosed. You then need to take an antibiotic to which bacteria, causing your UTI, are sensitive. Good Luck ...Read more
UTI: If the bacteria that is causing a UTI is sensitive to a specific antibiotic, generally the infection clears after 24 hours. However, the burning may take longer to improve because the infection causes severe inflammation in the bladder. If the burning continues for more than a few days, have the doctor obtain a culture to be certain the bacteria are sensitive to the antibiotic. ...Read more
Absent/irregular period before medications. Started period and hasn't stopped for 3 weeks. Advised to stop birth control. Will it stop on it's own?
Irregular periods: Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections ; hormonal changes can cause spotting. If there is a concern for pregnancy then do a home pregnancy test . There are many options available to help regulate the menstrual cycle. Schedule a visit. ...Read more
Variable: Severe allergic reactions may occur instantly or take days to weeks to show up other side effects also take a variable time or in the case of certain antibiotics wait till you get in the sun. There really is no rule to predict by. ...Read more
I am experiencing hair loss after taking Tamiflu (oseltamivir). Is that normal and should it stop after i stop taking it?
When should I start new birth control pack after taking Plan B (at end of last pack) and it delayed my period? After period or when i normally would?
Missed OCP: My question would be why did you take Plan B if you were on the pills as this should have protected you from getting pregnant. If you didn't miss any pills with the original pack of pills, i would restart the pills at the same time you would in the past. If you had missed some pills and took Plan B as a back up contraception, then you should wait and use back up protection with this cycle. ...Read more
I am taking birth control pills .Could i stop taking them on the18th day rather than 21st.Shall the period comes after 3 days as usual after stopping?
- Talk to a doctor live online for free
- When do you start a probiotic after an antibiotic
- Should hematuria resolve after antibiotic use for uti
- When to start an antibiotic
- Ask a doctor a question free online
- Fever after starting antibiotics
- How soon after i stop using antibiotics can i start birth control regiment again?
- Fever with strep after starting antibiotics
- How to stop a period after it starts?
- Talk to a infectious disease specialist online